Jump to content

Search the Community

Showing results for tags 'Remeron'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

  1. Hello all, i had found this site on google before and have some questions. I took 15 mg Mirtazapine 6 months and stopped 5 months ago, now i'm in big trouble. After stopping i slowly started losing my emotions and feelings but now i'm complete dead inside, it feels like my soul has gone, there is only silence in me, no matter what i'm doing i can't enjoy things anymore because i'm not connected to it in any way like emotions, thinking about it etc.. and it's almost impossible to sleep, because i simply don't feel anything and don't even know when i'm tired, when i read my name or see s
  2. Hi there! Need a bit of advice. My father passed away Christmas Eve :-( I have been on mirtazapine 15mg for 4 years. Since my father passed I have been experiencing a lot of strange & worrying stuff which I can only explain as withdrawal symptoms from mirtazapine. Depression - severe, insomnia, mind chatter, body buzzing, twitches, jerks of legs/arms, panick attack, anxiety etc. I went to see my doctor as my friends and family are concerned. She wants me to up my dose but am not sure i should do it. Could it make things worse? I feel upping may cause more problems. I felt sooo depresse
  3. I am so glad that I came across this forum! I feel like crying when reading peoples stories and their struggle with coming off the antidepressants! I was prescribed Zoloft for anxiety and Depression which I have been suffering for years! Mainly anxiety and panic disorder! I am otherwise healthy. Zoloft caused PGAD that has caused me so much anguish, I feel like I am living in a nightmare! I only took Zoloft for 3 days 25mg and this happened to me! I wanted to and still have thoughts of suicide! I felt that I was some kind of a freak and pervert! It has been 4 weeks and things have improved bu
  4. Had a bought of BAD BAD BAD anxiety at age 23 (I'm now 30). Didnt know what was wrong with me. Couldnt sleep, eat, or sit still for 6 days. I thought I was sick. Went to the Dr.. Said what I was experiencing was anxiety. He gave me Ativan and Lexapro. That was 6 years ago. I ditched the Lexapro and only took Ativan. But I took it sparingly, b/c I did not like the thought of withdrawal or addiction. My Dr. told me that I can not get addicted. Long story short over a 4 year period I had SO many UPS and DOWNS, strange symptoms that got weirder and weirder as the years went on. Numerous Dr vis
  5. Hi I'm new here although I have been lurking for a couple months. Long story short, I ended up on Remeron this past February after my brain went 'tilt' and I went into a severe depression brought about by severe insomnia brought about by my body going into perimenopause. I am one of the ones who truly needed medication and I am fortunate that the first med they put me on was successful in curbing the depression. But I've put on over 30 lbs and I am tired of not feeling 'myself' and having no motivation. I started tapering in October. I am now down to 24 mg of Remeron. The only
  6. Hi All, I am new to the group--my name is Jennifer. I have had quite the journey post-partum with my 16 month old son. I was originally put on Zoloft 50mg about 3 weeks after my son was born and stayed on it until mid-March (so about 9 months). I was feeling great that I wanted to come off of the medication. I tapered off of it over a month...it was a difficult taper which makes me wonder if I should have stayed on it longer. But then 5 months after that I went on an intensive yoga retreat and came back with crying jags, anxiety, and insomnia. I went on some herbs for a while to help
  7. Hello All, I am glad I found this site because I have been at wits end trying to find someone who has information/experience about withdrawing from the drug abilify I was put on it after a brief hospitalizatioon in May 2013 for a suicide attempt/depression side of bipolar. I also take Trileptal 900mgam/pm. On Abilify I have experienced anticholinergic effects, orthostatic hypotension, and a sedated kind of doped out feeling and thoughts are not always clear. It is my desire to get off Abilify because of its dangers of more intense SE's as time goes on and the desire to prepare my
  8. Hi, I quit trazodone cold turkey on May 15th after being on it for a few years (25mg dosage). It seemed to not be helping my sleep anymore so I quit it cold turkey thinking I would have a few days of withdrawal and then be done since my doctor said it was not habit forming. I had bad withdrawals for about a month and but kept thinking it would go away. Thinks started to get better in the second month but then around July 20th I woke up one day with a bad panic attack. I decided to take a lower dose to try and reinstate so I took 12.5 mg. The next day I was puking and really sick so I thought
  9. Greetings Everyone Hoping that everyone is faring well on their respective tapers. I am currently tapering a Benzodiazepine (Valium) and have managed to come down from a whopping 30mgs to 8mgs in 9 months. I am going really well in the lower numbers, however, I have a major problem with weight gain from Avanza (Remeron/Mirtazipine). Over the last 9 months I have been steadily gaining weight, despite maintaining a pretty decent exercise regime. Sadly it has come to the point where I have gained a massive and unbelievable 40kgs in total. The sugar and carbohydrate cravings are abs
  10. I need advice! I have been on remeron and klonopin for 4 months. I am trying to come off due to side effects from both. I am also taking lamictal and holding on to that for now. I tapered off klonopin 4 days ago and have also been tapering off remeron from 26 down to 7.5 in about a week on the advice from an integrative psychiatrist. All was well until yesterday when my anxiety returned hard. I'm trying to wait it out for a few more days. I'm wondering if I should wait it out a few more days or go back to the dose of remeron I was more comfortable at. I really don't want to but I can't do this
  11. Last summer, i was sick of being so tired because of anti depressants. I decided to research how much I had to be on to prevent relapse. The year before, I was dismissed from a BSN program for academic reasons.Even though I was pretty sure that antidepressants were causing my problems with writing I thought I didn’t have a choice. As I researched antidepressants I began to realize that I did not want to be on them anymore. I started detoxing off of effexor and taking supplements.I am currently seeing a therapist and an integrative psychiatrist. The psychiatrist has me doing energy exercises an
  12. Aka Remeron, Remeronsoltab, Avanza, Axit, Mirtabene, Mirtaz, Mirtazon, Norset, Promyrtil, Remergil, Remergon, Remeron SolTab As with other psychiatric drugs, we recommend trying a 10% taper of mirtazapine per month, based on the last dosage you took. If you get withdrawal symptoms from a 10% taper, go down by smaller amounts. See Important topics in the Tapering forum, particularly why-taper-by-10-of-my-dosage A very common withdrawal problem with mirtazapine is rebound insomnia, which reinforces the need for very gradual tapering. From FDA information at http://www.drugs.com/pro/mirt
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy